# SDR 2007UALA00654

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 18,782 hours, 7,368 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Seat 11c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11C AISLE WAY EEPM LIGHT INOPERATIVE WITH EMERGENCY LIGHTS SWITCHED TO ON.  REPLACED SEAT LIGHT ASSY. OPS CHECK OK.
